# SDR SWAA2025021088431

- Difficulty date: January 22, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK BS 540 BL 0 - RBL 25 WL 207 (MARKED)<[01] REMOVED AND REPLACED PANEL BREAK AT BS540 BL0-RBL25 WL207 PER SRM 51-40-02 AND DWG:143A0060 REV:A;[02] VERIFIED ACTION 1. JOB COMPLETE.
